# SDR CA990323017

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Arcing
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  NR 1 GENERATOR'S CIRCUIT BREAKER TRIPPED, GCU RECEPTACLE ARCING.  RECEPTACLE AND GCU REPLACED.
